Since starting on levothyroxine (25mcg) last year, my cycle length has increased to anything up to 40 days. Previous to starting the medication I had a short cycle of 24 or 25 days with lots of intermenstrual bleeding. The IMB has now completely gone, which I'm very thankful for but I'm concerned about the increase in cycle length. I've also been experiencing hair loss. I've been thoroughly investigated due to my ongoing gynaecological issues and I definitely don't have PCOS. I've lost a lot of weight since last year and am now at a BMI of around 20. My question is could the medication be causing the long cycles and hair loss? I'm very worried about early menopause. I'm 37 years old with no kids. There is no chance I could be pregnant as I've been celibate for more than 4 years. Please help!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.